Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22
Volume 2, issue 3/4
Nonlin. Processes Geophys., 2, 186–193, 1995
https://doi.org/10.5194/npg-2-186-1995
© Author(s) 1995. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Complex space-time geophysical structures

Nonlin. Processes Geophys., 2, 186–193, 1995
https://doi.org/10.5194/npg-2-186-1995
© Author(s) 1995. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Dec 1995

31 Dec 1995

What can asymptotic expansions tell us about large-scale quasi-geostrophic anticyclonic vortices?

A. Stegner and V. Zeitlin

Viewed

Total article views: 1,184 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
632 439 113 1,184 130 117
  • HTML: 632
  • PDF: 439
  • XML: 113
  • Total: 1,184
  • BibTeX: 130
  • EndNote: 117
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 24 Sep 2020
Publications Copernicus
Download
Citation